# SDR 04FDEA00900

- Difficulty date: April 12, 2004
- Submitted: April 13, 2004
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11
- Aircraft serial: 48401
- Aircraft time: 42,327 hours, 10,353 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, RIGHT MOST O/B FLOOR SUPPORT UPPER & LOWER SURFACE FOUND WITH SEVERAL PLACES CORROSION.  FLOOR SUPPORT REMOVED AND REPLACED AS PER SRM 51-35-01 VOL II.
